# SDR SWAA075116

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 69,748 hours, 65,114 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Part serial: 01136H927
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 330 FLIGHT DECK R1 WINDOW ARCED THEN OUTER WINDOW PANE CRACKED.  REMOVED AND REPLACED WINDOW PER MM.
